On one-parameter families of diffeomorphisms

Pavol Brunovský

Commentationes Mathematicae Universitatis Carolinae (1970)

  • Volume: 011, Issue: 3, page 559-582
  • ISSN: 0010-2628

How to cite


Brunovský, Pavol. "On one-parameter families of diffeomorphisms." Commentationes Mathematicae Universitatis Carolinae 011.3 (1970): 559-582. <http://eudml.org/doc/16385>.

author = {Brunovský, Pavol},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {3},
pages = {559-582},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On one-parameter families of diffeomorphisms},
url = {http://eudml.org/doc/16385},
volume = {011},
year = {1970},

AU - Brunovský, Pavol
TI - On one-parameter families of diffeomorphisms
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1970
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 011
IS - 3
SP - 559
EP - 582
LA - eng
UR - http://eudml.org/doc/16385
ER -


  1. K. R. MEYER, Generic bifurcation of periodic points, to appear in Trans. Amer. Math. Soc. Zbl0198.42902MR0259289
  2. J. SOTOMAYOR, Generic one-parameter families of vector fields, Bull. Am. Math. Soc. 74 (1968), 722-726. (1968) MR0231412
  3. R. ABRAHAM J. ROBBIN, Transversal mappings and flows, Benjamin 1967. (1967) MR0240836
  4. S. LANG, Introduction to differentiable manifolds, Interscience 1962. (1962) Zbl0103.15101MR0155257
  5. S. SMALE, Differentiable dynamical systems, Bull. Am. Math. Soc. 73 (1967), 747-817. (1967) Zbl0202.55202MR0228014
  6. P. HARTMAN, Ordinary differential aquations, Wiley 1964. (1964) MR0171038

Citations in EuDML Documents

  1. Pavol Brunovský, On one-parameter families of diffeomorphisms. II: Generic branching in higher dimensions
  2. Milan Medveď, Generic properties of parametrized vectorfields. I
  3. Pavol Brunovský, Generic properties of the rotation number of one-parameter diffeomorphisms of the circle
  4. Milan Medveď, Generic properties of parametrized vectorfields. II
  5. Milan Medveď, On two-parametric systems of matrices and diffeomorphisms
  6. Sheldon E. Newhouse, Jacob Palis, Floris Takens, Bifurcations and stability of families of diffeomorphisms

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.